# SDR DALA2019020540757

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 103,069 hours, 14,396 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Burned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SHIP 186 - ATB - TO JFK DUE TO SMOKE IN THE COCKPIT. CORRECTIVE ACTION: FOUND CAPTAIN'S WINDSHIELD J5 CONNECTOR BURNED (ARCING).REPLACED CAPTAIN'S WINDSHIELD, REPAIRED J5 TERMINAL AND REPLACED WINDSHIELD HEAT CONTROL UNIT. LP 5523942
